Works matching DE "ENVELOPES (Geometry)"
Results: 99
The Heisenberg envelope for the Hochschild algebra of a finite-dimensional lie algebra.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 580, doi. 10.1007/s10958-013-1484-5
- By:
- Publication type:
- Article
Covers and preenvelopes by V -Gorenstein flat modules.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 5, p. 819, doi. 10.3906/mat-1307-59
- By:
- Publication type:
- Article
On the existence of nonzero injective covers and projective envelopes of modules.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 6, p. 914, doi. 10.3906/mat-1203-24
- By:
- Publication type:
- Article
Properties of RD-projective and RD-injective modules.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 187, doi. 10.3906/mat-0904-53
- By:
- Publication type:
- Article
Efficient evaluation of probabilistic constraints using an envelope function.
- Published in:
- Engineering Optimization, 2005, v. 37, n. 2, p. 185, doi. 10.1080/03052150512331315505
- By:
- Publication type:
- Article
Modulation instability of ultrashort pulses in quadratic nonlinear media beyond the slowly varying envelope approximation.
- Published in:
- Applied Physics B: Lasers & Optics, 2012, v. 106, n. 2, p. 289, doi. 10.1007/s00340-011-4826-3
- By:
- Publication type:
- Article
DAMPING OF OSCILLATIONS IN DUTCH ROLL MODE.
- Published in:
- Annals of DAAAM & Proceedings, 2010, p. 1217
- By:
- Publication type:
- Article
EMBEDDINGS AND $C^{\ast }$-ENVELOPES OF EXACT OPERATOR SYSTEMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 2, p. 274, doi. 10.1017/S0004972717000284
- By:
- Publication type:
- Article
Theoretical Investigation of a Planar Rack Cutter with Variable Diametral Pitch.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2016, v. 41, n. 5, p. 1585, doi. 10.1007/s13369-015-1856-x
- By:
- Publication type:
- Article
ON THE BID PRICE CURVE OF INTRA-URBAN BUSINESS.
- Published in:
- Annals of Regional Science, 1982, v. 16, n. 1, p. 51, doi. 10.1007/BF01287406
- By:
- Publication type:
- Article
Envelopes, indicators and conservativeness.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 1, p. 51, doi. 10.1002/malq.200410055
- By:
- Publication type:
- Article
A linear-time approximate convex envelope algorithm using the double Legendre-Fenchel transform with application to phase separation.
- Published in:
- Computational Optimization & Applications, 2015, v. 60, n. 1, p. 231, doi. 10.1007/s10589-014-9666-8
- By:
- Publication type:
- Article
Zigzags.
- Published in:
- Mathematics Magazine, 2001, v. 74, n. 4, p. 259, doi. 10.2307/2691095
- By:
- Publication type:
- Article
The Trochoid as a Tack in a Bungee Cord.
- Published in:
- Mathematics Magazine, 2000, v. 73, n. 3, p. 171, doi. 10.2307/2691520
- By:
- Publication type:
- Article
Really Pushing the Envelope: Early Use of the Envelope Theorem by Auspitz and Lieben.
- Published in:
- History of Political Economy, 2004, v. 36, n. 1, p. 103, doi. 10.1215/00182702-36-1-103
- By:
- Publication type:
- Article
Designing reflectors to generate a line-shaped directivity diagram.
- Published in:
- Journal of Modern Optics, 2005, v. 52, n. 11, p. 1529, doi. 10.1080/09500340500058082
- By:
- Publication type:
- Article
PARETO ENVELOPES IN SIMPLE POLYGONS.
- Published in:
- International Journal of Computational Geometry & Applications, 2010, v. 20, n. 6, p. 707, doi. 10.1142/S0218195910003499
- By:
- Publication type:
- Article
PRECISE VORONOI CELL EXTRACTION OF FREE-FORM PLANAR PIECEWISE C<sup>1</sup>-CONTINUOUS CLOSED RATIONAL CURVES.
- Published in:
- International Journal of Computational Geometry & Applications, 2007, v. 17, n. 5, p. 453, doi. 10.1142/S0218195907002446
- By:
- Publication type:
- Article
Some specific unboundedness property in smoothness Morrey spaces. The non-existence of growth envelopes in the subcritical case.
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 2, p. 137, doi. 10.1007/s10114-016-5104-4
- By:
- Publication type:
- Article
Envelopes of commutative rings.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 3, p. 561, doi. 10.1007/s10114-011-9344-z
- By:
- Publication type:
- Article
Gorenstein projective dimensions of complexes.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 7, p. 1395, doi. 10.1007/s10114-011-8369-7
- By:
- Publication type:
- Article
Flat covers over formal triangular matrix rings and minimal Quillen factorizations.
- Published in:
- Forum Mathematicum, 2011, v. 23, n. 3, p. 611, doi. 10.1515/FORM.2011.021
- By:
- Publication type:
- Article
Non-compact versions of Edwards' Theorem.
- Published in:
- Positivity, 2013, v. 17, n. 3, p. 459, doi. 10.1007/s11117-012-0181-9
- By:
- Publication type:
- Article
Design of a curved surface constant force mechanism.
- Published in:
- Mechanics Based Design of Structures & Machines, 2017, v. 45, n. 2, p. 160, doi. 10.1080/15397734.2016.1157692
- By:
- Publication type:
- Article
Envelope surface formed by cutting edge under runout error in five-axis flank milling.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2013, v. 69, n. 1-4, p. 543, doi. 10.1007/s00170-013-5040-8
- By:
- Publication type:
- Article
Modules with ADS-(pre)envelopes and ADS-(pre)covers.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 5, p. -1, doi. 10.1142/S0219498818500962
- By:
- Publication type:
- Article
Some conditions for the existence of Gorenstein projective covers and preenvelopes.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 8, p. -1, doi. 10.1142/S0219498816501565
- By:
- Publication type:
- Article
ON #-INJECTIVE COMPLEXES.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 1, p. 1250021-1, doi. 10.1142/S0219498811005476
- By:
- Publication type:
- Article
PURE-INJECTIVE ENVELOPES.
- Published in:
- Journal of Algebra & Its Applications, 2003, v. 2, n. 4, p. 397, doi. 10.1142/S0219498803000581
- By:
- Publication type:
- Article
On Enveloping Lie Algebras of Hyporeductive Triple Algebras.
- Published in:
- Communications in Algebra, 2010, v. 38, n. 8, p. 3111, doi. 10.1080/00927872.2010.481892
- By:
- Publication type:
- Article
Envelopes of Covers and Covers of Envelopes #.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 10, p. 3679, doi. 10.1080/00927870500243114
- By:
- Publication type:
- Article
A Note on the Envelopes of an Associative Pair#.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 11, p. 4133, doi. 10.1081/AGB-200034014
- By:
- Publication type:
- Article
Flat Covers in the Category of Quasi-coherent Sheaves Over the Projective Line.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 4, p. 1497, doi. 10.1081/AGB-120028794
- By:
- Publication type:
- Article
Ω-Gorenstein Projective and Flat Covers and Ω-Gorenstein Injective Envelopes.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 4, p. 1453, doi. 10.1081/AGB-120028791
- By:
- Publication type:
- Article
Flat Covers and Flat Representations of Quivers.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 4, p. 1319, doi. 10.1081/AGB-120028784
- By:
- Publication type:
- Article
WHEN ARE PURE-INJECTIVE ENVELOPES OF FLAT MODULES FLAT?
- Published in:
- Communications in Algebra, 2002, v. 30, n. 6, p. 3077, doi. 10.1081/AGB-120004010
- By:
- Publication type:
- Article
Envelope Theorems in Dynamic Programming.
- Published in:
- Annals of Operations Research, 2001, v. 101, n. 1-4, p. 383, doi. 10.1023/A:1010978103974
- By:
- Publication type:
- Article
STEADY NATURAL CONVECTION IN A TILTED LONG CYLINDRICAL ENVELOPE WITH LATERAL ADIABATIC SURFACE, PART 1: THEORETICAL MODELING AND NUMERICAL TREATMENTS.
- Published in:
- Numerical Heat Transfer: Part A -- Applications, 2003, v. 44, n. 4, p. 375, doi. 10.1080/713838231
- By:
- Publication type:
- Article
Implementing and interpreting a data envelopment analysis model to assess the efficiency of health systems in developing countries.
- Published in:
- IMA Journal of Management Mathematics, 2003, v. 14, n. 1, p. 49, doi. 10.1093/imaman/14.1.49
- By:
- Publication type:
- Article
CONDITIONALS AND A TWO-ENVELOPE PARADOX.
- Published in:
- Journal of Philosophy, 2013, v. 110, n. 5, p. 233
- By:
- Publication type:
- Article
CLASSIFICATION OF ALL ENVELOPE TRAVELING WAVE SOLUTIONS TO (2+1)-DIMENSIONAL DAVEY–STEWARTSON EQUATION.
- Published in:
- Modern Physics Letters B, 2010, v. 24, n. 3, p. 363, doi. 10.1142/S0217984910022433
- By:
- Publication type:
- Article
CALCULATION OF LINEAR AND NONLINEAR SCHRÖDINGER EQUATIONS BY THE EQUIVALENT NETWORK APPROACH AND ENVELOPE TECHNIQUE.
- Published in:
- Modern Physics Letters B, 2010, v. 24, n. 1, p. 29, doi. 10.1142/S0217984910022123
- By:
- Publication type:
- Article
Efficient Algorithm for Generating Maxwell Random Variables.
- Published in:
- Journal of Statistical Physics, 2011, v. 145, n. 6, p. 1653, doi. 10.1007/s10955-011-0364-y
- By:
- Publication type:
- Article
The Analysis of Form, Settlement Pattern and Envelope Alternatives on Building Cooling Loads in Traditional Yazd Houses of Iran.
- Published in:
- Gazi University Journal of Science, 2016, v. 29, n. 3, p. 503
- By:
- Publication type:
- Article
Analysis of MILP Techniques for the Pooling Problem.
- Published in:
- Operations Research, 2015, v. 63, n. 2, p. 412, doi. 10.1287/opre.2015.1357
- By:
- Publication type:
- Article
Equivalent formulations of the gradient.
- Published in:
- Journal of Global Optimization, 2011, v. 50, n. 3, p. 549, doi. 10.1007/s10898-011-9648-7
- By:
- Publication type:
- Article
A hybrid approach to dimension reduction in classification.
- Published in:
- Control & Cybernetics, 2011, v. 40, n. 2, p. 527
- By:
- Publication type:
- Article
Exact quantification by the nonparametric fast Padé transform using only shape estimation of high-order derivatives of envelopes.
- Published in:
- Journal of Mathematical Chemistry, 2018, v. 56, n. 1, p. 268, doi. 10.1007/s10910-017-0837-6
- By:
- Publication type:
- Article
Global envelope tests for spatial processes.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2017, v. 79, n. 2, p. 381, doi. 10.1111/rssb.12172
- By:
- Publication type:
- Article
Mixtures, envelopes and hierarchical duality.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2016, v. 78, n. 4, p. 701, doi. 10.1111/rssb.12130
- By:
- Publication type:
- Article